See Alike in...

Alike App

Browser

JumpingMouse

364d

Has anyone else experienced joint stiffness and/or a rash on the hands during a raynauds attack? These symptoms baffle me AND my doctor...

Top reply
    • JustRachelle

      363d

      I experience stiffness but no rashes. Hella joint pain too

    • JustRachelle

      363d

      I experience stiffness but no rashes. Hella joint pain too

    • CrazyMeerkat

      364d

      in my hands indeed. In your knees don't sound to me like Raynauds.

    • CrazyMeerkat

      364d

      I used to. It is horribly itchy but all disappeared with Nifedipine. It took about a year to start working but my hands are back. No more swollen hands or redband purple fingers, no more itchiness or pain or stiffness.

      • JumpingMouse

        364d

        @CrazyMeerkat was this joint stiffness in the hands? Because I have it in my knees which is why it confuses me

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned having Raynaud's and experiencing tight, swollen hands that turn different colors. However, there is no mention of a rash during a Raynaud's attack in the provided context.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion